Jeffrey N. Lackey

Learn More
With the increasing use of anti-tumor necrosis factor α (anti-TNF) biologic drugs to treat autoimmune diseases, an expanding array of adverse reactions is emerging. Anti-TNF drug-induced alopecia is a less well-known side effect of this class of drugs. The aim of this study was to define the clinical and histopathological features of alopecia arising in the(More)
The presence of multiple seborrheic keratoses appearing abruptly in association with an underlying malignancy is known as Leser-Trélat sign, a rare paraneoplastic cutaneous syndrome. Although this finding is most commonly associated with solid organ tumors, it also can be a clue for the presence of underlying hematologic malignancies. We present a unique(More)
Cutaneous lymphoid hyperplasia (CLH) is considered a benign lymphoid reactive process that results from various antigenic stimuli and may have potential for progression to overt lymphoma. CLH lesions may closely resemble lymphoma both clinically and histologically. We present a case of a 54-year-old woman who spontaneously developed lesions of unknown cause(More)
Sebaceous carcinoma is a rare, aggressive cutaneous tumor most commonly involving the head and neck, especially the periorbital area. It has been associated with Muir-Torre syndrome, human papillomavirus infection, and radiotherapy. This case report describes an unusual clinical presentation of a large sebaceous carcinoma on the abdomen of an(More)
  • 1